CSN Login
Members Online: 0

You are here

Just my luck!

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Don't it figure...we turn the clocks back tonight...last day to take the pred and now I'll have an extra hour of no sleep..hahaha!...Love Sue..(FNHL-2-3A-6/10)

onlytoday's picture
onlytoday
Posts: 603
Joined: Jun 2010

Sue,

You are so funny!! Well, just think how clean the house will be !! That prednisone is some nasty stuff- glad you are nearing the end of the treatments!! Love and prayers to you!! If I have a "can't sleep" night I'll hop on here and write to you! :)

vinny59's picture
vinny59
Posts: 1032
Joined: Nov 2006

I would just bake something! hahahaha

JoanieP's picture
JoanieP
Posts: 573
Joined: Mar 2010

or an extra hour to try and sleep!!

COBRA666's picture
COBRA666
Posts: 2413
Joined: May 2010

Sue,
If it makes you feel any better since nobody tells my brain (what I got left anyway) what time it is I will still be up an hour early. John (FNHL-1-4A-5/10)

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

This spring we forgot to change our clocks and ended up being late for work........I am NEVER late. About drove me nuts. At least the clocks are right now and I won't show up an hour early lol.

Does benedryl help you at all during hell week?

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi Beth,
No..the benedryl was a bust. All it did was clear my stuffy nose. My hell week is over and I survived, so now it's rest until the next round. I'm tired tonight, so I think sleep will come easily. Have a good week Beth. Love...Sue (FNHL-2-3A-6/10)

tcvine's picture
tcvine
Posts: 174
Joined: Aug 2010

Hi Sue,

Glad to hear that your pred week is over and that you survived. I laughed at your comment about the time changing that week. I've been like John, I just wake up early. But that's what I do normally, so it is OK. Gradually, I will adjust to the new time and stay in bed a little later.

What I wanted to tell you is that now, after my 4th and 5th infusions (last one was last Thursday), I have a new found respect for the pred. I am relying on it very heavily for the mitigation of other side effects. I can really tell when it wears off. When it wears off I get huge fatigue, the coughing gets much worse, more neuropathy, even some nausea this round. So, it turns out that I am very glad to have it. Hope it keeps up for the 6th round. And I am not looking forward to tomorrow because my last pred is today.

I know it drives you crazy, but it may be helping.

God Bless,
Tom (DLBCL-4-7/10)

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi Tom,
Right before my 4th round last Tuesday, my new doctor really sat down took some time explaining to me all of the pro's and con's of the pred. He said without the pred in our chemo cocktail we would be in a world of hurt.He said it keeps all of the body aches and pains in check and even helps with nauseau and a whole host of other side effects caused from the chemo. The main complaint I have is the way it makes my heart race along with shortness of breath. I can deal with the shaky body feeling and lack of sleep, but when my breathing gets messed up or feels compromised and I start hearing my heart beating in my ears like a drum, I tend to get a little panicky. I've done better this time though and I'm learning new tricks to help myself out. It's been 3 days since my last dose of pred and today now I'm feeling achey and sore with an over-all worn out body fatigue. Round4 is definetely hitting me quite a bit harder and Steve has commented that I'm not moving nearly as fast or doing as much as I did after rounds 1,2,and 3. Like John said, by round 4 the chemo is building up in my system. I think my body is saying..."enough already, I've had enough"!..ha!(Iknow my mind is saying that)! I figure with only 2 rounds to go, I should be able to handle anything!!! My 85 year old mother-in-law has been here since Sunday and she's been a great help with taking my mind off of myself. I gave her a perm and we've sat and played board games and cards together, so I'll miss her when she leaves tomorrow. With Steve at work each day it can get pretty quiet around here. Anyways...I hope tomorrow won't be too bad for you. Just stay peaceful and rest...we are getting close to the end now!!! I'll keep you in my thoughts and prayers. Love...Sue (FNHL-2-3A-6/10)

COBRA666's picture
COBRA666
Posts: 2413
Joined: May 2010

Sue,
I never really gave the pred. any credit for the breathing problems. I did notice at times I had a hard time getting a full breath of air. It seemed like I couldn't get my lungs full with a good deep breath. Then all at once I could. It was a lttle scary to tell the truth. Never anymore problems after the pred was stopped. I guess thats what it was. As far as dragging, you should just start to feel better right before rd.#5. Then after rd.#5 you will probably drag all the way to the last round. Thats if you follow the same path as I did.(Merrywinner said she was on her knees going to round #6. Haven't heard from her lately) Like I was saying before I am 5 weeks out and feeling stronger everyday but my eyes always feel tired. You will be okay. It is rough being tired all the time when you are so used to getting up and going all day. John(FNHL-1-4A-5/10)

Swtkoolaid's picture
Swtkoolaid
Posts: 53
Joined: Nov 2010

I'm with ya on the whole time change... I got up an hour early UGH the one morning my mind wanted to sleep in! Hugs Andrea

truckingalong
Posts: 444
Joined: Aug 2010

Hi, Sue,

I have no connection with time now. I feel disconnected as I am wandering off with whatever my body feels - often feeling fatigued but sometimes, feeling the desire to take steroids to perk me up!! My neurologist told me that Topomax that I am taking does affect my memory - so maybe that is one reason why I have difficulty to concentrate. However, I am good at remembering numbers, ha!!

Hope you have a good restful week.

Hugs,
Liz

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

You have a good week also Liz..I think about you and Tom alot with the three of us getting our treatments in the same week each month, and all 3 in the pred week at the same time. I'm always so happy to read when someone finishes their last treatment, like John and Chris, because that means they can take a big breath and just rest! I keep all of us here in my prayers, every single day. God bless us all!...Rest as best you can Liz and don't wory if you can't concentrate all that well...I can't either!
Love...Sue (FNHL-2-3A-6/10)

Subscribe to Comments for "Just my luck!"